# SDR FDEA200910083517

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65182333
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM CHORD IS CRACKED AT BS 870, LBL 4.  CUT OUT DAMAGE AREA  DIM 2" IAW FEDEX 727 EA 7-5310-135501, FAB REPAIR DOUBLER MAT   USED 15-5 PH .071" PO # 290342001 DIM (85/8" X 4") IAW EA 7-5310-135501.   ACCOMPLISHED HARDNESS TEST VERIFICATION OF FABRICATED PARTS WITH A HRC NR 41 CONVERTED TO KSI 188 IAW B727 SRM 51-10-3. CADMIUM PLATE REPAIR DOUBLER IAW MM 20-42-01 & 20-42-05, PRIMED REPAIR PART IAW SRM 51-10-2, INSTALLED REPAIR   PART IAW EA 7-5310-135501.
